Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On fractional derivatives of univalent functions


Author: H. P. Atkins
Journal: Bull. Amer. Math. Soc. 52 (1946), 1060-1064
DOI: https://doi.org/10.1090/S0002-9904-1946-08711-X
MathSciNet review: 0018756
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. H. Abel, Oeuvres, vol. 1, Christiania, 1881, pp. 11-27.
  • 2. L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, Leipzig, 1931, pp. 76-80.
  • 3. H. T. Davis, The theory of linear operators, Bloomington, 1936, pp. 64-76.
  • 4. H. Laurent, Sur le calcul des dérivées à indices quelconques, Nouvelles Annales de Mathématiques vol. 3 (1884) p. 240.
  • 5. J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. vol. 23 (1924) p. 481.
  • 6. F. Marty, Sur les dérivées d'une fonction univalente, C. R. Acad. Sci. Paris vol. 194 (1932) p. 1308.
  • 7. P. Montel, Leçons sur les fonctions univalentes ou multivalentes, Paris, 1933, pp. 53-55.
  • 8. K. Pearson, Tables of the incomplete beta function, Cambridge, 1934, p. vi.
  • 9. B. Riemann, Werke, Leipzig, 1876, p. 353.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08711-X

American Mathematical Society